MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 6.0 x 100, 135cm mustang balloon catheter was advanced for dilatation.However, during initial inflation at 14 atmospheres for less than 30 seconds, the balloon ruptured.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
D4 - lot number: updated to 26273477.
 
Event or Problem Description

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12236634
Report Number2134265-2021-09689
Device Sequence Number14445671
Product Code FGE
UDI-Device Identifier08714729793540
UDI-Public08714729793540
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2023
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0026273477
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE (V-18); GUIDEWIRE (V-18); INFLATION DEVICE (PS25); INFLATION DEVICE (PS25); INTRODUCER SHEATH (DESTINATION 6FR); INTRODUCER SHEATH (DESTINATION 6FR); GUIDEWIRE (V-18); INFLATION DEVICE (PS25); INTRODUCER SHEATH (DESTINATION 6FR)